# SDR WX0A2013041071549

- Difficulty date: April 4, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N417NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53347
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 59100817
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EXTERIOR LOWER AFT AREA HAS DENT WITH CREASE AND DEEP GOUGE.  CUT OUT DAMAGED AREA.  FABRICATED REPAIR DOUBLER AND INSTALLED.
